EconPapers    
Economics at your fingertips  
 

Single Peaked Domains with Tree-Shaped Spectra

Stefano Vannucci ()

Department of Economics University of Siena from Department of Economics, University of Siena

Abstract: This paper provides a characterization of the families of uniquely topped total preorders on a finite set which are single peaked with respect to some tree-shaped spectrum.

Keywords: Tree; betweenness; single peakedness; majority rule; coalitional strategy-proofness (search for similar items in EconPapers)
JEL-codes: D71 (search for similar items in EconPapers)
Date: 2020-07
New Economics Papers: this item is included in nep-ore
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://repec.deps.unisi.it/quaderni/833.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:usi:wpaper:833

Access Statistics for this paper

More papers in Department of Economics University of Siena from Department of Economics, University of Siena Contact information at EDIRC.
Bibliographic data for series maintained by Fabrizio Becatti ().

 
Page updated 2021-03-23
Handle: RePEc:usi:wpaper:833